BibTeX record journals/questa/El-Taha96

download as .bib file

@article{DBLP:journals/questa/El-Taha96,
  author    = {Muhammad El{-}Taha},
  title     = {Pathwise Rate-Stability for Input-Output Processes},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {22},
  number    = {1-2},
  pages     = {47--63},
  year      = {1996},
  url       = {https://doi.org/10.1007/BF01159392},
  doi       = {10.1007/BF01159392},
  timestamp = {Mon, 18 May 2020 12:43:56 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/El-Taha96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics